American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Herbert Abels and Roger Alperin. Undistorted solvable linear groups. Trans. Amer. Math. Soc. 363 (2011) 3185-3210. MR 2775803.
Abstract, references, and article information
View Article: PDF

[2] Daniel Guan. On compact symplectic manifolds with Lie group symmetries. Trans. Amer. Math. Soc. 357 (2005) 3359-3373. MR 2135752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. J. Slupinski. Functorial Hodge identities and quantization. Trans. Amer. Math. Soc. 355 (2003) 2011-2046. MR 1953536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] C. P. Walkden. Livsic theorems for hyperbolic flows. Trans. Amer. Math. Soc. 352 (2000) 1299-1313. MR 1637106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Norihiko Minami. The relative Burnside module and the stable maps between classifying spaces of compact Lie groups . Trans. Amer. Math. Soc. 347 (1995) 461-498. MR 1290726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Philippe Biane. Th\'eor\`eme de Ney-Spitzer sur le dual de ${\rm SU}(2)$ . Trans. Amer. Math. Soc. 345 (1994) 179-194. MR 1225572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] K. H. Hofmann and W. A. F. Ruppert. On the interior of subsemigroups of Lie groups . Trans. Amer. Math. Soc. 324 (1991) 169-179. MR 986692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alfred Loewy. Ueber die Reducibilit\"at der Reellen Gruppen linearer homogener Substitutionen . Trans. Amer. Math. Soc. 4 (1903) 171-177. MR 1500635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1